# SDR FXGA201908051960

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Frame 36
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE STRINGER #14L REPAIR AT F/STA -36.  TO REPAIR A CHAFFED HOLE IN STRINGER 14L.  TRIM CHAFFED AREA AND REPAIR STRINGER PER DC-6 A&B OVERHAUL MANUAL FIGURE 12-2A.
